Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

asianguy

Veteran Member
  • Total Reviews

    0
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

0 Neutral

About asianguy

  • Rank
    Junior Member
  1. It's only been a month after I stopped taking accutane and I am already seeing the oil come back, and still get little break out on my chin(where I am most vulnable to break out). It really sucks but im hopin my doctor will put me on a small course with a low dosage...im so sad right now.
  2. After my 5 or 6 months (been so long, cant remember) finishing accutane, a week after my last pill, I started getting little bumps all over my face. Can't tell whether it is a pimple or not. It's just little tiny bumps. All grouped around each other. About 6 on my chin (where i usually break out), some on my check and some on my forhead. Can anyone tell me what is going on? Is my body not adjusted to the fact that i dont take accutane anymore? Do i need another course? Note that i was getting
  3. have you try putting on a glob of vaseline on your lips at night? while at home where no one is looking at you, just put as much vaseline as you can on your lips, few days ur lips wont feel and look so chapped.
  4. i still cant figure why your only on 20 mg a day...my acne isnt as bad and im on 40 mg...i think u should go talk to ur derm.
  5. yo waddup, the oil for my face stopped. before i went on accutane, my face was pretty oil. im on my first month....maybe u react differently or try giving it more time.
  6. Im in a very similar situation as you....but my nose has really improved..i just stay healthy, drink alot of water, and wierd as it might sound, do nothing. dont pick, touch it or anything. just wash with warm water, let time do its job...thats what helped me, just my 2 cents.
  7. why would you want to commit suicide over acne? do you want people at your funeral saying she killed herself because she had acne?..cheer up...try taking accutane again...im sure your days will get better in the future..there's a lot of things to look forward too....and WHO GIVES A SHIT WHAT PEOPLE SAY.
  8. guys...i messed up and missed yesterday's dosage...I shouldn't be too worried right? haha im a idiot.
  9. Hey Spot, if your taking 500mg a day...ahhhhhh i think ur head is going to explode...the highest dosage i heard of was 160mg or something like that...500mg is wayyyyyyyyy to much, or maybe you misinterpeted your dosage.
  10. hey guys, this is really going to help..i know it did for me....every night apply a GOOD amount of Vaseline on your lips...and do the same before you go to sleep. My lips dont feel numb anymore from being so chapped....it works great. Try it out guys.
  11. Hey wassup agentx...just wanted to say that everyone in this forum has acne either mild, moderate, or servere...but we all share the same problem..just wanted to say good luck to you and everyone else on the board. Things will get better for all of us.
  12. for me, i had brown spots on my cheeks, and my face was turning yellowish...after a month of stopping mino and everything else...it went away..hope that helps.
  13. same thing happen to me, i was doin really good staying off the weed thing...been months..but just couple of days ago, peer pressure kicked in, and i only took a couple of puffs....woke up wit those cysts i was talking about....i dont think weed or drinking is any good if your on accutane........anyways, those break out i was talking about is going away...i dunno whats up wit my pimples..it comes and it goes...pisses me off...and the dryness..that pisses me off the most. I can deal wit the pimpl
×